# SDR SWIA200718652

- Difficulty date: August 27, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 10,075 hours, 8,993 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 5860 - FLIGHT ATTENDANT REPORTS BURNING SMELL IN GALLEY.  INSPECTED GALLEY HEAT, FAN, LIGHTS AND POTABLE WATER SYSTEM.  COULD NOT DUPLICATE BURNING SMELL.
